| Model Number |
00884450009420 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that while using an angiography catheter, the distal end of the catheter broke in the patient's abdominal area.While trying to retrieve it with a 6fr, the catheter tip broke into 5 or 6 pieces which went into the arterial circulation.The patient is admitted to intensive care.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and 2 similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.